A general approach to hedging options: Applications to barrier and partial barrier options

Research output: Contribution to journalArticle

Abstract

In this paper we consider a Black and Scholes economy and show how the Malliavin calculus approach can be extended to cover hedging of any square integrable contingent claim. As an application we derive the replicating portfolios of some barrier and partial barrier options.

Details

Authors
  • Hans-Peter Bermin
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Economics

Keywords

  • barrier options, contingent claims, hedging, Malliavin calculus
Original languageEnglish
Pages (from-to)199-218
JournalMathematical Finance
Volume12
Issue number3
Publication statusPublished - 2002
Publication categoryResearch
Peer-reviewedYes